# SDR 2007UALA03809

- Difficulty date: September 20, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 67,518 hours, 7,691 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAIR CASE TO UPPER DECK EEL LIGHT IS COMING OFF.    10-16-07    SECURED LIGHT.  EEL SYSTEM READY FOR SERVICE.
